| Model Number |
10602 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/04/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The 90% stenosed target lesion was located in the mildly tortuous and non-calcified proximal saphenous vein graft.A 4.00x16mm synergy drug-eluting stent was advanced but failed to be delivered twice.On the third attempt, the stent came off the balloon shaft.Snaring was attempted but failed.The physician was able to advance a 2.0 mm emerge balloon catheter to inflate the undeployed stent and serial inflations with multiple balloons was also performed to fully deploy stent.Post intravasculat ultrasound confirmed that the stent was fully deployed.The procedure was completed with a different device.No patient complications were reported.
Additional Manufacturer Narrative
A synergy ii us mr 4.00 x 16 mm stent delivery system was returned for analysis without the stent.A review of the manufacturing stent profile data was performed and the stent outer diameter at the time of manufacture was within max crimped stent profile measurement.The balloon cones were reviewed, and no signs of positive pressure applied to the cones were noted however their wings were not tightly folded.Crimp markings were noted on the exposed balloon body.A visual and microscopic examination of the bumper tip showed signs of tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks along several locations of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues.No other issues were identified during the product analysis.
Event or Problem Description